Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Discharge like pieces of skin with dried blood clots after colposcopy,strong odor

i had a colposcopy done this past tuesday and for the first three days i had a discharge of what looked like these big pieces of skin with dried blood clots on them and now i have a horrific odor and i am constantly having to change either both my underware and pants from being wet and stinky is this normal? this sounds like nothing i was expecting from what the doctor said i would have does that mean something is wrong and what should i do?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Your symptoms do not sound normal. There seems to be an infection, it may be Vaginitis or Cervicitis.

Do not worry; the treatment is easy and effective. You may need a single dose of Azithromycin and anti-fungal like Flucanozole. These are prescription drugs. Discuss with your Gynecologist regarding the same.

Get well soon.

Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor